A note on the unbiased estimator of Σ2
Bu Zhou and
Statistics & Probability Letters, 2017, vol. 129, issue C, 141-146
This paper gives simple and intuitive derivations of three equivalent forms of a distribution-free and unbiased estimator of the squared covariance matrix Σ2. Particularly, computationally efficient forms of the unbiased estimators of Σ2 and its trace are derived from the computationally intensive U-statistic forms.
Keywords: Unbiased estimators; U-statistics; Covariance matrix; High-dimensional data (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:129:y:2017:i:c:p:141-146
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().